# SDR SWAA2014052928481

- Difficulty date: May 19, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 35,319 hours, 20,800 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LWR TE PANEL 651EB FWD WIGGLE PLATE CRACKED ABOVE NR 6 FLAP TRACK.  R & R WIGGLE PLATE IAW EA.
